# SDR DALA2024050104850

- Difficulty date: April 30, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 69,273 hours, 26,029 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 324-345
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6700 CORROSION ON FLOOR SUPPORT CHANNEL AT BSTA 324/345 RBL 60.CPAX. W1. CORRECTIVE ACTION: SUMMARY OF NRC 00397: FLOOR SUPPORT CHANNEL AT BSTA 324/345 RBL 60. CPAX W1 WAS REPLACED PER B757-200 SRM 51- 40. (0320167)
